# SDR YENA201811073763

- Difficulty date: November 3, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 60,171 hours, 21,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frames 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD CARGO COMPT THRESHOLD SILL UPPER SURFACE FRAME 26-28 STR 38R; REMOVED AND REPLACED FWD CARGO THRESHOL SILL IAW SRM 53-21-29-283-001 AND 53-21-29 FIG 004. WORK ACCOMPLISHED ON HAECO NR 440519-36227.
